MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PROT.,STA.,PLUS,W/DRAPE,CLIP,PG

Medline Industries, LP MEDLINE; PROT.,STA.,PLUS,W/DRAPE,CLIP,PG
Catalog Number 000000000064000945
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we seem to be having an issue with many of the protection stations breaking or coming in broken from a specific lot #.Inr has had 4 manifold break while setting up the table and 1 came in broken in the package.".
 
Additional Manufacturer Narrative
The customer reported "many of the protection stations breaking or coming in broken" and that "inr has had 4 manifold break while setting up the table and 1 came in broken in the package." photos were received for review from the customer, a stock check was performed for all available batches, the finished good bill of materials/pack build, manufacturing instructions, drawing, device history records, and receiving inspection records were reviewed.Based on review of the photos, the reported defect was confirmed as the protection station being broken/damaged, and based on the investigation results, the reported event was confirmed as the protection station being damaged/broken at the bond site.Root cause remains inconclusive at this time; no further action is required at this time, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PROT.,STA.,PLUS,W/DRAPE,CLIP,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50947174
Report Number1417592-2026-54408
Device Sequence Number9552470
Product Code FPA
UDI-Device Identifier20193489059028
UDI-Public20193489059028
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K2140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000064000945
Device Lot Number0000132757
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown